You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Irreducible Factorization Lengths and the Elasticity Problem within ℕ
Matthew Jenssen, Daniel Montealegre and Vadim Ponomarenko
The American Mathematical Monthly
Vol. 120, No. 4 (April 2013), pp. 322-328
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.04.322
Page Count: 7
Preview not available
Abstract A large class of multiplicative submonoids of the natural numbers is presented, which includes congruence monoids as well as numerical monoids (by isomorphism). For monoids in this class, the important factorization property of finite elasticity is characterized.
Copyright the Mathematical Association of America 2013